Return the Paid-In Capital of the Federal Reserve Banks
Bibliographic Data
| ID | 10172132 |
|---|---|
| Authors | James D Magee (corresponding author) |
| Year | 1921 |
| Volume | 29 |
| Issue | 6 |
| Pages | 478-486 |
| Publication date | 1921-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/253364 |
| OpenAlex | W2091690006 |
| Language | EN |
Archaeology · Capital (architecture · Download · Economic history · Economics · Geography · Monetary economics · Political science · Politics · World Wide Web · Banking stability, regulation, efficiency · Computer Science · European Monetary and Fiscal Policies · Law · Local Government Finance and Decentralization
| Highly cited | No |
|---|